sexologist-icon
Not know the prblm
I have ocd (Obession compulsion disorder) i consulted a doctor and taking medicines since last 1 month Now after 10-15 days taking medicine my sexual desries decreased .Sometimes i am unable to musturbate sperm doesnt come and my desires(Josh) is low.Plz suggest something is it nrml
18 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello, it seems like u are facing side effects of the medication. Plz ask to change medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
If any problem  change the medicine or contact
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.